# SDR UPS06848256

- Difficulty date: October 10, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 69,055 hours, 45,885 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: SE085500094
- Part serial: TAG00695060
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT HORIZ STAB 2 CRACKS INBD END ON T-ANGLE, FWD OF FRONT SPAR, 9PNL 64J.  REMOVED AND REPLACED T-ANGLE IAW SRM 51-01-21, 51-03-00 AND 51-1-20D.
